# SDR DXTA2022121676330

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N446QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500622
- Aircraft time: 1,548 hours, 1,202 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Warning Light
- Location: Multiple
- Stage of operation: DE
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

AT 6000 FT, DURING DESCENT, AIRPLANE WENT INTO EMERGENCY ELECTRICAL MODE. REMOVED & REPLACED GLC 1 & 2 WITH NEW UNITS IAW AMM 24-65-03, NO DEFECTS NOTED. REMOVED AND REPLACED, GCU 1 WITH AN INSPECTED UNIT, GCU 2 WITH AN OVERHAULED UNIT, IAW AMM 24-31-02, NO DEFECTS NOTED. CW OPS TEST OF THE ELECTRICAL EMERGENCY TRANSFER CIRCUIT, NO DEFECTS NOTED, IAW AMM 24-61-00.  CW MAIN DC GENERATION OPS TEST, NO DEFECTS NOTED, IAW AMM 24-31-00. CW DC POWER DISTRIBUTION SYSTEM OPS TEST, NO DEFECTS NOTED, IAW AMM 24-61-00. CW GCU FT, NO DEFECTS NOTED, IAW AMM 24-31-02. CW MAIN BATTERY SYSTEM OPS TEST, NO DEFECTS NOTED, IAW AMM 24-36-00.
